# SDR SWI2024F00054

- Difficulty date: November 30, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, LBL 27, VERTICAL STIFFENER CRACKED AT LOWER END IN RADIUS.   (C-CHECK RO 1/24/2024)   REMOVED AND INSTALLED A NEW INBD STIFFENER REF AT FS409+128 LBL27. CRJ 200 SRM 51-42-06 AND 51-42-22, REO 601R-53-41-3201 REV-- DATED 2023-12-08, DWG 601R32208 REV-T. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
